Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Grand Rapids, MI

August 29, 2007Calhoun County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 29, 2007, 4:30 PM EDT for Calhoun County, Michigan. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2007, 4:30 PM EDT (20:30 UTC)
Expired
Aug 29, 2007, 5:30 PM EDT
In force
60 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Calhoun County, MI

The radar

The Grand Rapids radar (KGRR), 77 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 4:40 PM EDTHAIL 0.25Battle Creek, MI
Aug 29, 4:50 PM EDTTSTM WND GST 50Marshall, MI
Aug 29, 4:58 PM EDTTSTM WND GST 551 S Marshall, MI
Aug 29, 5:00 PM EDTTSTM WND DMG3 E Marshall, MITREE DOWN BLOCKING ROAD. TIME ESTIMATED.
Aug 29, 5:00 PM EDTTSTM WND DMG4 Se Marshall, MITREE DOWN BLOCKING ROAD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 3:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 292030
SVRGRR
MIC025-292130-
/O.NEW.KGRR.SV.W.0083.070829T2030Z-070829T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT WED AUG 29 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 530 PM EDT

* AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BATTLE CREEK...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNLEE PARK...GREENFIELD PARK AND STANLEY CORNERS BY 435 PM EDT
  CERESCO...WATTLES PARK AND PENNFIELD BY 440 PM EDT
  MARSHALL BY 450 PM EDT
  WRIGHTS CORNERS BY 455 PM EDT
  ECKFORD BY 500 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4236 8527 4220 8527 4218 8472 4240 8473

$$

COBB
2 follow-up statements
000 
WWUS53 KGRR 292056
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
455 PM EDT WED AUG 29 2007

MIC025-292130-
/O.CON.KGRR.SV.W.0083.000000T0000Z-070829T2130Z/
CALHOUN MI-
455 PM EDT WED AUG 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CALHOUN COUNTY...

AT 452 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEE CENTER TO STANLEY CORNERS...AND MOVING EAST AT 35
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PARTELLO BY 500 PM EDT
  DUCK LAKE...WRIGHTS CORNERS...RICE CREEK AND ALBION LANDING BY 505
  PM EDT
  ECKFORD AND MARENGO BY 510 PM EDT
  BABCOCK BY 515 PM EDT
  ALBION BY 520 PM EDT

LOCAL EMERGENCY MANAGEMENT REPORTED 50 MPH WINDS NEAR MARSHALL AT 
450 PM EDT.

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4243 8509 4217 8518 4218 8472 4242 8473

$$
NJJ
000 
WWUS53 KGRR 292131
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
531 PM EDT WED AUG 29 2007

MIC025-292141-
/O.EXP.KGRR.SV.W.0083.000000T0000Z-070829T2130Z/
CALHOUN MI-
531 PM EDT WED AUG 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY WILL BE ALLOWED
TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4243 8509 4217 8518 4218 8472 4242 8473

$$
NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:15 PM EDT, 15 minutes earlier.

Area forecast discussion, Aug 29, 4:15 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 PM EDT WED AUG 29 2007

LATEST UPDATE...ALL EXCEPT LONG TERM AND AVIATION...

.SYNOPSIS...(415 PM EDT WED AUG 29 2007)
A COLD FRONT OVER SOUTHERN LOWER MICHIGAN THIS AFTERNOON WILL MOVE
SOUTH OF THE STATE BY MIDNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT EARLY THIS EVENING... AND SOME STORMS MAY
BE SEVERE SOUTH AND EAST OF GRAND RAPIDS. COOLER AND DRIER AIR WILL
FILTER SOUTH BEHIND THE FRONT OVERNIGHT. HIGH PRESSURE WILL BUILD
INTO THE GREAT LAKES REGION THURSDAY AND REMAIN IN PLACE OVER THE
HOLIDAY WEEKEND...BRINGING A STRETCH OF DRY WEATHER WITH SEASONAL
TEMPERATURES.

&&

.SHORT TERM... (415 PM EDT WED AUG 29 2007)
CONVECTIVE CLOUD LINE ASSOCIATED WITH THE COLD FRONT AT 330 PM RUNS
FROM JUST SOUTH OF ALMA TO JUST SOUTHEAST OF GRAND RAPIDS... WITH
ANOTHER CLUSTER LOCATED OVER ST JOE COUNTY AND MOVING EAST
NORTHEAST. SURFACE BASED CAPES HAVE CLIMBED OVER 2000 J/KG ALONG AND
AHEAD OF THE COLD FRONT WITH DEEP LAYER SHEAR OF 35 KNOTS... SO A
FEW CELLS COULD PULSE TO SEVERE LEVELS THROUGH SUNSET.

THE FRONT CLEARS THE SRN MI BORDER LATER THIS EVENING... WITH DEW
POINTS IN THE 50S SPREADING SOUTH OVERNIGHT IN LOW LEVEL NORTHERLY
FLOW BEHIND THE FRONT. HIGH PRESSURE RIDGES IN ON THURSDAY FROM THE
NORTHWEST... THEN SETTLES OVERHEAD FOR FRIDAY AND SATURDAY. THIS
WILL LEAD TO PARTLY CLOUDY AND WARM DAYS... WITH CLEAR AND COOL
NIGHTS. RH LEVELS WILL BE RATHER LOW DURING THE AFTERNOON HOURS
LEADING TO QUITE PLEASANT CONDITIONS. MODELS ARE SHOWING SOME 700 MB
MOISTURE SWINGING DOWN FROM THE NORTH ON FRIDAY... WHICH COULD BRING
A BRIEF PERIOD OF CLOUDINESS TO THE REGION.

&&

.LONG TERM... (122 PM EDT WED AUG 29 2007)
UPPER RIDGE IS STILL EXPECTED TO BUILD OVER THE CENTRAL PORTION OF
THE COUNTRY THROUGH THE FIRST HALF OF THE UPCOMING LABOR DAY
WEEKEND. SFC RIDGING WILL OVERHEAD DURING THIS SAME TIME FRAME. DRY
WEATHER ALONG WITH TEMPERATURES AROUND 80 ON SAT AND LOW TO MID 80S
ON SUN CAN BE EXPECTED.

AS THE UPPER RIDGE BREAKS DOWN TEMPORARILY...A WEAKENING COLD FRONT
WILL MOVE DOWN INTO THE AREA DURING THE DAY ON MON. DEEP LAYER
MOISTURE...UPPER ENERGY...AND LOW LEVEL CONVERGENCE WILL ALL BE
LACKING WITH THIS FRONT. WITH THIS IN MIND...WE HAVE MAINTAINED THE
DRY FORECAST FOR MON. THIS FRONT IS EXPECTED TO MOVE NORTH ON
TUE...BUT THE STRONG MOISTURE ADVECTION WILL REMAIN WEST AND
EVENTUALLY NORTH OF THE AREA. AS THE FRONT TRIES TO MOVES THROUGH ON
WED...IT WILL ALSO WEAKEN WITH THE JET EXPECTED TO REMAIN NORTH OVER
CANADA.

&&

.AVIATION...(104 PM EDT WED AUG 29 2007)
FRONT AS OF 17Z EXTENDED FROM NEAR KBEH...TO JUST SOUTH OF KGRR...TO
NEAR SAGINAW BAY. THIS FRONT WILL SLOWLY MOVE SOUTH THIS AFTERNOON
AND EARLY EVENING...CHANGING THE WINDS FROM SOUTHWEST AHEAD OF THE
FRONT TO NORTH/NORTHWEST BEHIND IT. SCATTERED TO NUMEROUS CONVECTION
IS EXPECTED TO FIRE ALONG AND JUST BEHIND THE FRONT BETWEEN 19Z AND
21Z. THE BEST POTENTIAL FOR STORMS WILL BE AT THE SOUTHEAST
TERMINALS AND HAVE INSERTED A TEMPO GROUP THERE. KMKG SEEMS TO BE
PRETTY MUCH OUT OF THE THREAT...SO HAVE ONLY INCLUDED A VCSH THERE
WITH VCTS AT KGRR AND KAZO. STORM THREAT WILL END BY 00Z
EVERYWHERE.

AN AXIS OF LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT IS CURRENTLY
LOCATED ACROSS WI AND NORTHERN LOWER MICHIGAN. THIS MOISTURE IS
EXPECTED TO DIMINISH A BIT THIS AFTERNOON WITH DIURNAL MIXING BEFORE
IT MOVES OVERHEAD THIS EVENING. IT LOOKS LIKE IT WILL NOT BE A
FACTOR TO THE NORTHWEST TERMINALS AS IT PASSES BY. IT DOES LOOK TO
BECOME A FACTOR FOR THE SOUTHEAST TERMINALS AS IT WILL BE OVER THAT
AREA OVERNIGHT WHEN THE MOISTURE WILL TEND TO REDEVELOP. WE HAVE
INCLUDED A BIT OF MVFR STRATUS/STRATOCUMULUS FOR KBTL...KLAN...AND
KJXN FOR THIS REASON OVERNIGHT. FOG SHOULD NOT BE MUCH OF A PROBLEM
AS ENOUGH WIND SHOULD REMAIN UP. LOW LEVEL CLOUD COVER WILL THEN MIX
OUT THURSDAY MORNING INTO A CUMULUS DECK.

&&

.MARINE... (415 PM EDT WED AUG 29 2007)
NORTH FLOW COLD ADVECTION TONIGHT/THURSDAY OVER 70 DEGREE LAKE WATER
WILL UNDOUBTEDLY LEAD TO ROUGH WATERS. HOWEVER THE LARGER WAVES WILL
PROBABLY BE A FEW MILES OFFSHORE OF MUSKEGON/GRAND HAVEN AREAS DUE
TO CONCAVE SHORELINE PROVIDING A BIT OF SHELTER FROM THE NORTH FLOW.
LARGER WAVES SHOULD LINGER LONGER SOUTH OF HOLLAND ON THURSDAY PER
OUTPUT FROM GLERL WAVE MODEL...SO WILL HAVE A LONGER DURATION SMALL
CRAFT ADVISORY THERE.

&&

.HYDROLOGY... (415 PM EDT WED AUG 29 2007)
LIMITED COVERAGE OF STORMS ALONG THE FRONT THIS EVENING NOT EXPECTED
TO LEAD TO ANY SIGNIFICANT HYDRO ISSUES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY NORTH OF HOLLAND TONIGHT.
     SMALL CRAFT ADVISORY FROM HOLLAND SOUTH TONIGHT AND THURSDAY.

&&

SYNOPSIS:   MEADE
SHORT TERM: MEADE
LONG TERM:  NJJ
AVIATION:   NJJ
MARINE:     MEADE
HYDROLOGY:  MEADE
Hazardous weather outlook, Aug 29, 11:45 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EDT WED AUG 29 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1145 AM EDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF A LINE FROM
MUSKEGON TO HARRISON THIS AFTERNOON AND EVENING. THE BEST TIME FOR
SEVERE WEATHER WILL BE BETWEEN 2 PM AND 8 PM. A FEW THUNDERSTORMS
COULD BRIEFLY REACH SEVERE LEVELS WITH DAMAGING WINDS TO 60 MPH AND
HAIL THE SIZE OF PENNIES. THE MAIN STORM MOTION WILL BE NORTHEAST AT
25 MPH. ANY OF THE STRONGER THUNDERSTORMS COULD PRODUCE FREQUENT
LIGHTNING AND A HALF INCH OF RAINFALL.

TRIGGERING THE THUNDERSTORMS WILL BE A COLD FRONT WHICH EXTENDED
FROM THE SAGINAW BAY TO NEAR MUSKEGON AT 1130 AM. THE FRONT WILL
CONTINUE MOVING SOUTHEAST AND BE OUT OF THE AREA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

LMZ844>849-300930-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1145 AM EDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. BRIEF
WIND GUSTS OVER 35 KNOTS ALONG WITH FREQUENT LIGHTNING COULD
ACCOMPANY THE STRONGER THUNDERSTORMS.

WAVES WILL BE BUILDING LATER TODAY AND TONIGHT...AND CONDITIONS
COULD BECOME HAZARDOUS TO SMALL CRAFT. RIP CURRENTS WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY PERSIST INTO THURSDAY.

MJS MEADE

In the hours before

Local storm report, Aug 29, 4:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EDT WED AUG 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 W EUREKA              43.10N 84.55W
08/29/2007                   CLINTON            MI   PUBLIC

            LARGE 40 YEAR OLD PEAR TREE UPROOTED.

&&

MKALEMBK
Special weather statement, Aug 29, 4:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT WED AUG 29 2007

MIZ072-073-292115-
CALHOUN-KALAMAZOO-
410 PM EDT WED AUG 29 2007

...SPECIAL WEATHER STATEMENT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF PORTAGE...MOVING EAST AT
25 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BURLINGTON.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4214 8551 4207 8554 4208 8486 4226 8488

COBB
Special weather statement, Aug 29, 4:25 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT WED AUG 29 2007

MIZ073-074-292130-
CALHOUN-JACKSON-
425 PM EDT WED AUG 29 2007

...SPECIAL WEATHER STATEMENT...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING OVER BATTLE CREEK...MOVING EAST AT 25
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BATTLE CREEK...BROWNLEE
PARK...BURLINGTON...MARSHALL AND HOMER.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4243 8526 4207 8530 4209 8452 4243 8453

COBB

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:24 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot65 min
Aug 29, 4:10 PM EDTSpecial Weather StatementGRRCalhoun65 min
Aug 29, 4:25 PM EDTSpecial Weather StatementGRRCalhoun65 min
Aug 29, 4:59 PM EDTSevere Thunderstorm WarningGRRClinton43 min
Aug 29, 5:18 PM EDTSpecial Weather StatementGRRJackson27 min
Aug 29, 5:40 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson80 min
Aug 29, 6:10 PM EDTSevere Thunderstorm WarningGRREaton34 min
Aug 29, 7:01 PM EDTSpecial Weather StatementGRRIngham74 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.